# SDR 2014FA0000641

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: General aviation
- Aircraft: N19GR
- Make and model: Lear 45LEAR
- Aircraft serial: 470
- Aircraft time: 351 hours, 302 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001001
- Part serial: 1655
- Condition: Failed
- Location: Cockpit
- Part time: 351 hours, 302 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  PILOTS WINDSHIELD SHATTERED EXTERIOR GLASS.  NO FAILURE TO PRESSURIZATION SYSTEM, NO INCIDENT, NO INJURY, NO OTHER DAMAGE.
